On the dual weights for crossed products of von Neumann algebras II.
Mathematica Scandinavica, Tome 43 (1978), pp. 119-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dual Weight Construction, Crossed Product, Von Neumann Algebras, Generalized Conditional Expectations, Operator Valued Weights, Completely Positive Maps
@article{MS2_1978__43_166608,
author = {Uffe Haagerup},
title = {On the dual weights for crossed products of von {Neumann} algebras {II.}},
journal = {Mathematica Scandinavica},
pages = {119--140},
year = {1978},
volume = {43},
zbl = {0405.46053},
url = {http://geodesic.mathdoc.fr/item/MS2_1978__43_166608/}
}
Uffe Haagerup. On the dual weights for crossed products of von Neumann algebras II.. Mathematica Scandinavica, Tome 43 (1978), pp. 119-140. http://geodesic.mathdoc.fr/item/MS2_1978__43_166608/